MAUDE Adverse Event Report: SMITH & NEPHEW, INC. OXINIUM FEM HD 12/14 32MM +8; PROSTHSIS, HIP, SMI-CONSTRAIND, MTAL/CRAMIC/POLYMR OR NON-POROUS, UNCMNTD

SMITH & NEPHEW, INC. OXINIUM FEM HD 12/14 32MM +8; PROSTHSIS, HIP, SMI-CONSTRAIND, MTAL/CRAMIC/POLYMR OR NON-POROUS, UNCMNTD
Model Number 71343208
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/19/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that revision surgery was performed due to loosening.The oxinium femoral component hd 12/14 32mm +8 was explanted.The patient is also complaining about pain and feeling strange.

Brand Name
OXINIUM FEM HD 12/14 32MM +8
Common Device Name
PROSTHSIS, HIP, SMI-CONSTRAIND, MTAL/CRAMIC/POLYMR OR NON-POROUS, UNCMNTD
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9806161
Report Number1020279-2020-00821
Device Sequence Number654006
Product Code LZO
UDI-Device Identifier03596010474230
UDI-Public03596010474230
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K021673
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71343208
Device Catalogue Number71343208
Device Lot Number19JM12170
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/19/2020
Supplement Date Received by Manufacturer12/13/2020
Initial Report FDA Received Date03/09/2020
Supplement Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR